Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleLexicographic Gröbner bases for transportation problems of format
Author(s) Giandomenico Boffi, Fabio Rossi
TypeArticle in Journal
AbstractBy means of suitable sequences of graphs, we describe the reduced lexicographic Gröbner basis of the toric ideal associated with the 3-dimensional transportation problem of format r × 3 × 3 ( r any integer > 1). In particular, we prove that the bases for r = 2 , 3 , 4 , 5 determine all others.
KeywordsGröbner bases, 3-dimensional transportation problem, Admissible r -tuple of closed paths, R G -sequences
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717105001367
LanguageEnglish
JournalJournal of Symbolic Computation
Volume41
Number34
Pages336 - 356
Year2006
NoteLogic, Mathematics and Computer Science: Interactions in honor of Bruno Buchberger (60th birthday)
Edition0
Translation No
Refereed No
Webmaster